American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] John R. Klein and John W. Peter. Fake wedges. Trans. Amer. Math. Soc. 366 (2014) 3771-3786.
Abstract, references, and article information   
View Article: PDF

[2] Daniel A. Ramras. The stable moduli space of flat connections over a surface. Trans. Amer. Math. Soc. 363 (2011) 1061-1100. MR 2728597.
Abstract, references, and article information   
View Article: PDF

[3] Michael Ching. A chain rule for Goodwillie derivatives of functors from spectra to spectra. Trans. Amer. Math. Soc. 362 (2010) 399-426. MR 2550157.
Abstract, references, and article information   
View Article: PDF

[4] Halvard Fausk. Generalized Artin and Brauer induction for compact Lie groups. Trans. Amer. Math. Soc. 360 (2008) 5043-5066. MR 2403712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Hovey. Morava $E$-theory of filtered colimits. Trans. Amer. Math. Soc. 360 (2008) 369-382. MR 2342007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrew Baker and Birgit Richter. Realizability of algebraic Galois extensions by strictly commutative ring spectra. Trans. Amer. Math. Soc. 359 (2007) 827-857. MR 2255198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carles Casacuberta and Javier J. Gutiérrez. Homotopical localizations of module spectra. Trans. Amer. Math. Soc. 357 (2005) 2753-2770. MR 2139526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John R. Klein. Moduli of suspension spectra. Trans. Amer. Math. Soc. 357 (2005) 489-507. MR 2095620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. K. Bousfield. On the telescopic homotopy theory of spaces. Trans. Amer. Math. Soc. 353 (2001) 2391-2426. MR 1814075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henning Krause and Ulrike Reichenbach. Endofiniteness in stable homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 157-173. MR 1783792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kathryn Lesh. A filtration of spectra arising from families of subgroups of symmetric groups. Trans. Amer. Math. Soc. 352 (2000) 3211-3237. MR 1707701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeffrey A. Strom. Two special cases of Ganea's conjecture. Trans. Amer. Math. Soc. 352 (2000) 679-688. MR 1443893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jesús González. Odd primary $bo$ resolutions and classification of the stable summands of stunted lens spaces. Trans. Amer. Math. Soc. 352 (2000) 1149-1169. MR 1491866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David J. Hunter and Nicholas J. Kuhn. Characterizations of spectra with $\mathcal{U}$-injective cohomology which satisfy the Brown-Gitler property. Trans. Amer. Math. Soc. 352 (2000) 1171-1190. MR 1621749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jesús González. The Regular Complex in the $BP\rangle 1 \langle$-Adams Spectral Sequence. Trans. Amer. Math. Soc. 350 (1998) 2629-2664. MR 1617336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark A. Hovey and Douglas C. Ravenel. The $7$-connected cobordism ring at $p=3$ . Trans. Amer. Math. Soc. 347 (1995) 3473-3502. MR 1297530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lisbeth Fajstrup. Tate cohomology of periodic $K$-theory with reality is trivial . Trans. Amer. Math. Soc. 347 (1995) 1841-1846. MR 1273490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Larry Smith. $e$-invariants and finite covers. II . Trans. Amer. Math. Soc. 347 (1995) 5009-5021. MR 1316862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Norihiko Minami. The relative Burnside module and the stable maps between classifying spaces of compact Lie groups . Trans. Amer. Math. Soc. 347 (1995) 461-498. MR 1290726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Brayton Gray. $EHP$ spectra and periodicity. II. $\Lambda$-algebra models . Trans. Amer. Math. Soc. 340 (1993) 617-640. MR 1152324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Brayton Gray. $EHP$ spectra and periodicity. I. Geometric constructions . Trans. Amer. Math. Soc. 340 (1993) 595-616. MR 1152323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Farber. Stable-homotopy and homology invariants of boundary links . Trans. Amer. Math. Soc. 334 (1992) 455-477. MR 1079054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Chun-Nip Lee. Stable splittings of the dual spectrum of the classifying space of a compact Lie group . Trans. Amer. Math. Soc. 331 (1992) 77-111. MR 1031240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carlos Prieto and Hanno Ulrich. Equivariant fixed point index and fixed point transfer in nonzero dimensions . Trans. Amer. Math. Soc. 328 (1991) 731-745. MR 1062875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Steven R. Costenoble. The structure of some equivariant Thom spectra . Trans. Amer. Math. Soc. 315 (1989) 231-254. MR 958887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. P. C. Greenlees. Stable maps into free $G$-spaces . Trans. Amer. Math. Soc. 310 (1988) 199-215. MR 938918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Donald M. Davis, David C. Johnson, John Klippenstein, Mark Mahowald and Steven Wegmann. The spectrum $(P\wedge{\rm BP}\langle 2\rangle)\sb {-\infty}$ . Trans. Amer. Math. Soc. 296 (1986) 95-110. MR 837800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nicholas J. Kuhn. Suspension spectra and homology equivalences . Trans. Amer. Math. Soc. 283 (1984) 303-313. MR 735424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2